Share Facebook


09-08-2010, 10:51 PM   #1
roundtuit
Senior Member
 
roundtuit's Avatar
 
Join Date: Aug 2010
Prednisone Burst

I just started my 1st script of prednisone prescribed for a flare. Not sure if that is bad or good, but am definately hoping for relief. I know it is supposed to help with the D, but does anyone know if it will help with the joint pain too?
Joni O
__________________
Joni O
Crohns diagnosed officially 06/2010 symptoms since 1990
C Diff. diagnosed 09/2010, UTI 10/2010, Vitamin B12 and D deficient 11/2010.

Current Medicines & Supplements:
Lialda 4.8g x1, B12 Shots, D and Calcium Gummie Vitamins, and Liquid Multivitamin.
Surgeries:
3 Perirectal Abcess, gall bladder, hysterectomy.
09-09-2010, 03:13 AM   #2
Entchen
Chief Dandelion Picker
 
Entchen's Avatar
 
Join Date: Mar 2010
Hi Joni: I saw relief in joint pain shortly after starting Prednisone -- can't promise that it's due to the Pred (could be coincidence), but it might be. Hope you see relief soon!
__________________
Dx: Moderate Crohn's in 3 locations
Doctor's orders: 200 mg Imuran
Have used: 4500 mg Pentasa, 4500 mg Salofalk, Flagyl, Cipro, 50 mg Prednisone, 9 mg Entocort.
Turned my Crohn's life around: ginger for nausea.
Claim to fame: "loopy and floppy" colon
09-09-2010, 03:40 AM   #3
VintageAnn
 
VintageAnn's Avatar
 
Join Date: Aug 2010
Location: Fresno, California
Hi Joni,

Prednisone always helps with my joint pain and it should get your D under control. Try and be informed as you can and learn as much as you can about prednisone. It's a necessary evil for most of us so since it's your fiirst time educate yourself.

I hope relief comes quickly for you.

Ann
__________________
Crohn's Disease official diagnosis 2000, problems prior to diagnosis began in my teens

Currently on Humira

Past treatments:

Asacol
Colazol
Pentasa
6-MP
Remicade
Cipro
Flagyl
And lots and lots of the devil drug PREDNISONE

"Don't let a disease define who you are"
09-09-2010, 07:15 AM   #4
bushydougie
Senior Member
 
bushydougie's Avatar
 
Join Date: Jun 2010
Location: Leeds, United Kingdom
Hi Joni
When I started pred my symptoms just about completely went away after 3 days. I was amazed and so relieved! I was getting horrid lower backache when I sat for a while in the car or cinema but this also stopped when I started the pred. I hope you get similar results
I'm loving your photo btw
Sam
09-09-2010, 08:51 AM   #5
Astra
Moderator
 
Astra's Avatar
 
Join Date: Jan 2010
Location: St Helens, Merseyside, United Kingdom

My Support Groups:
Hi Joni

I was on Pred for 5 months earlier this year and it was a miracle drug for me, and the effect was immediate, but unfortunately I suffered terrible withdrawal symptoms such as joint pains when I stopped them, they were worse than before! But a 2 month round of Entocort kicked that into touch, and I have no joint pain now, but having said that, I'm on another round of Pred for a bit!
Just wanted to make you aware of this possibility, hopefully it wont happen to you!
xxxxx
__________________


Joan

Dx Crohn's in TI 2005 symptoms for 15 years prior

BEEN ON -Azathioprine, 6MP, Prednisolone, Pentasa, Budesonide, Metronidazole, Humira, Methotrexate,

NOW ON -Amitriptyline 25mg
21/02/14 Right hemicolectomy surgery




http://www.facebook.com/#!/profile.p...4208290&ref=ts

No-one should make you feel inferior without your consent!

09-09-2010, 09:22 AM   #6
roundtuit
Senior Member
 
roundtuit's Avatar
 
Join Date: Aug 2010
Thanks all for the speedy answers. I got home from the Dr late last night...and have to work this morning. The Dr is hoping I can be off the prednisone in 7-10 days so I am hoping that withdrawl won't be an issue. I was on it in the spring of this year for 6 weeks, and did not have withdrawls. I did some research on the pred when I took it then...but I explore asthmatic bronchitis symptoms, and not Chrohns...so I was unsure about what it helps for Crohns symptoms and did not have enought time to do much research other than reading what if given with the script.
BTW...the photo is my Cricket... AKA Bug...the best couch buddy in the world. I'll get a photo of the real me up one of these days.
09-09-2010, 09:57 AM   #7
Crohner78
New Member
 
Join Date: Jun 2010
prednisone is great for a short period of time. i am now just getting off of it after month and a half and i feel bad withdrawal symptoms. i am down to one tablet per day and i feel very uncomfortable. muscle and joint pain, lower back pain, feeling hyper like i had 5 cups of coffee and sweating also.
i will be completely done in 4 days and i hope all these symptoms will go away.
09-09-2010, 08:23 PM   #8
roundtuit
Senior Member
 
roundtuit's Avatar
 
Join Date: Aug 2010
Well...I am already off the prednisone and onto Flagyl so I guess I don't have to worry about withdrawls.
Tested positive for C.Diff.
Reply

Thread Tools


All times are GMT -5. The time now is 10:05 AM.
Copyright 2006-2017 Crohnsforum.com